# SDR FDEA201106062135

- Difficulty date: June 6, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: A5398466720891
- Condition: Corroded
- Location: Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD BOTTOM FWD SIDE AT FR 80/82 CIRCUMFERENTIAL STRAP   CORRODED 7 IN  LENGTH X 4 IN WIDTH BETWEEN STR 54R TO 56R.  REMOVED CIRCUMFERENTIAL STRAP STRINGER 51R TO 54L IAW SRM 51-40-21.   VERIFIED NO FURTHER CORROSION DAMAGE FOUND. INSTALLED NEW SECTION AND TWO   EACH REPAIR DOUBLERS PER EA 6-5310-145608. REPROTECTED PER SRM 51-  75-10.
